# SDR ASAA2022050138384

- Difficulty date: May 1, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,677 hours, 16,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550411
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947.5 FLOORBEAM, BUTTLINE 45R HAS CORROSION. GROUNDED - YES. EVALUATED CORROSION.ORIGINAL T .180"T REMOVED .028"T REMAIN .152"FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1.REMOVED CORRODED SECTION AND SURROUNDING STRUCTURE IAW B737-800 SRM 51-40-02FABRICATED NEW REPAIR PARTS AND INSTALLED IAW B737-800 SRM 53-70-51-2R-2.REINSTALLED SUB STRUCTURE IAW B737-800 SRM 51-40-02.
